# SDR CALA2025120211680

- Difficulty date: November 29, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N38479
- Make and model: Boeing 737924ER
- Aircraft serial: 62817
- Aircraft time: 27,116 hours, 10,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FOUND MULTIPLE POINTS OF CORROSION ON LT ZEE CHANNEL, BETWEEN BS 727B - 847,   REMOVED, FABRICATED, LOCATED, DRILLED & PERFORMED COUTERSINK ON AFT CARGO BAY LT ZEE CHANNEL BTW 727B TO 847 APPLIED ALODINE, PRIMER AND INSTALLED NEW ZEE CHANNEL IAW SRM 51-40-02-0G-0, 53-00-53-2R-5 51-40-05-0G-0, 51-40-08-0G-0, 53-00-53-2R-6 AMM 51-21-41-370-802, 51-21-72-370-804, 20-60-07-9 13-801.
